# SDR SIMA20130917008

- Difficulty date: September 17, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 33,970 hours, 31,233 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: 7001840937
- Part serial: 98066946
- Condition: Malfunctioned
- Part time: 29,481 hours, 27,901 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT APPROXIMATELY 300 FT AURAL WARNING  TO LOW GEAR, GO AROUND RETURN.  EMERGENCY GEAR, EXT 3 GREEN INDICATION.  R & R RADIO ALTIMETER UNIT IAW AMM 34-31-00.  PERFORMED OPS CHECK AND NO DEFECTS FOUND.
